RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 3(171), Pages 121–160 (Mi umn4891)  

This article is cited in 1 scientific paper (total in 1 paper)

Geometry of characteristic classes

Sh.-Sh. Chern


Full text: PDF file (1949 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.9

Citation: Sh.-Sh. Chern, “Geometry of characteristic classes”, Uspekhi Mat. Nauk, 28:3(171) (1973), 121–160

Citation in format AMSBIB
\Bibitem{Che73}
\by Sh.-Sh.~Chern
\paper Geometry of characteristic classes
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 3(171)
\pages 121--160
\mathnet{http://mi.mathnet.ru/umn4891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385881}
\zmath{https://zbmath.org/?q=an:0292.57016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4891
  • http://mi.mathnet.ru/eng/umn/v28/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Dol'nikov, “Transversals of families of sets in $\mathbb{R}^n$ and a connection between the Helly and Borsuk theorems”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 93–107  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:700
    Full text:309
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019